# SDR AWXA200200188

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 38,954 hours, 18,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 0168
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - DOOR SYSTEM - C - DURING C-02 CHECK DOOR ASSIST CYLINDER FOR THE R2 DOOR WAS FOUND TO HAVE NO DAMPENING ACTION.  MAINTENANCE REMOVED, REPLACED, AND RIGGED THE R2 DOOR DAMPER ASSIST CYLINDER IAW AMM 52-11-14-052, OPERATIONAL CHECK WAS GOOD.
